# SDR GTIA2020030935069

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 20,216 hours, 9,154 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FA REPORTS STRONG " DIRTY SOCK" ODOR FROM EXIT ROWS TO FWD GALLEY STARTED ON DESCENT AROUND 10.000 TURNED PACK 2 OFF, APPEARED TO MAKE ODOR DISSIPATE-PERFORMED TSM 05-50-00-810-831-A AND FOUND # 1 ENG DEOILER SEAL TO BE LEAKING, R+R # 1 ENG DEOILER SEAL IAW  AMM 72-60-34 OPS/LEAK CHECKS GOOD NO FURTHER DEFECTS NOTED A/C OK FOR CONTINUED  SERVICE
